A 22-year-old female asked:
I take nexium (esomeprazole) for acid reflux and have some slight sinus problems. every morning i get sick what is causing this? i'm not pregnant by the way.
1 doctor answer • 1 doctor weighed in
Dr. Jan Lei Iwataanswered
Ophthalmology 27 years experience
See your doctor: Your acid reflux may not be under full control, and you just need to follow up with your doctor to see if the medication is working, or if there's something else going on. The stomach is an organ that can make you feel sick, or nauseous if something is going on. Best to have it checked out.
4.4k viewsAnswered >2 years ago
Last updated Feb 22, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.